Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swollen eyelid, headache, stuffy nose, head congestion. Taken meth. Kink in neck. What does this mean?

I justdid a shott if meth about 30min ago and now my bottoms of eyelids are swollen, I have a head ache and head conjestiom stuffy nose ..i pick @ my skin alot and unfortunitly my neck for the past few months has had a kink when I wake always....does this mean im having a reaction or all symptoms to something worse.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The swollen eyelid, headache, stuffy nose, head congestion are all symptoms of a probable sinusitis due to inhaling meth. I also believe that you need to be seen by both an ENT doctor as well as a psychiatrist to get off of the dependence on meth. I believe that the symptoms are not going to go away if you do not stay off of meth. I hope you understand and seek help as soon as possible for your own sake and for that of your health.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor